# SDR DALA2025101707594

- Difficulty date: October 13, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 65,422 hours, 47,055 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS (45 EA) ON VERTICAL STAB LEADING EDGE PREVIOUS REPAIR STA ZFS =52. CORRECTIVE ACTION: VERTICAL STAB LEADING EDGE REPAIR STA ZFS =52 WERE REMOVE AND INSTALL PER CARD 5530-01048-02 AND DVI WAS PERFORMED ON RH/LH VERTICAL STAB LEADING EDGE STRUCTURE SPLICE STA ZFS =52.267 (1249936)
